MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112260-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the jetstream catheter and the wire became stuck.A 1.6 mm jetstream sc atherectomy catheter was selected for percutaneous transluminal angioplasty treatment of the right superficial femoral artery.The lesion was 3 cm with severe calcification (95 percent stenosis) and moderate tortuosity.After passing the lesion with a non-boston scientific guidewire, the physician tried to use a microcatheter to replace the wire with a thruway recommended for use with jetstream.Unfortunately, the microcatheter did not pass through the lesion, so they had no choice but to continue without the thruway.After cutting about 90 percent of the lesion, the non-boston scientific wire began to pull forward, and eventually the catheter and wire became stuck and were removed together.The procedure was completed with another jetstream and drug-coated balloon without sequelae.
 
Additional Manufacturer Narrative
Device eval by manufacturer: this jetstream sc atherectomy catheter was returned for analysis and was visually and microscopically examined for any damage.Visual examination and microscopic examination revealed no damages.Inspection of the remainder of the device revealed no damage or irregularities.Product analysis confirmed the device is stuck on a guidewire.The reported guidewire that was used with this case was not listed as compatible per the instructions for use (ifu).
 
Event or Problem Description

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21266150
Report Number2124215-2025-04465
Device Sequence Number19743301
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public08714729889830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Model Number112260-001
Device Catalogue Number112260-001
Device Lot Number0032489713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMMAND GUIDEWIRE; COMMAND GUIDEWIRE
Patient SexUnknown